# SDR DALA2018031601727

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB OF FIXED LEADING EDGE INTERIOR SURFACE SATA XOS 530 APROX LT WING. RIB WAS REPLACED PER SRM VOL II 51-30-02 AND 51-30-05, DWG 9919331-39 REV N.
